Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Convexity for a simply connected $p$-adic group


Author: Allan J. Silberger
Journal: Bull. Amer. Math. Soc. 81 (1975), 910-912
MSC (1970): Primary 20G25
DOI: https://doi.org/10.1090/S0002-9904-1975-13883-3
MathSciNet review: 0376892
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel and J. Tits, Groupes réductifs, Inst. Hautes Études Sci. Publ. Math. No. 27 (1965), 55-150. MR 34 #7527. MR 207712
  • 2. F. Bruhat and J. Tits, Groupes réductifs sur un corps local, Inst. Hautes Études Sci. Publ. Math. No. 41 (1972), 5-251. MR 48 #6265. MR 327923
  • 3. Harish-Chandra, Harmonic analysis on reductive p-adic groups, Proc. Sympos. Pure Math., vol. 26, Amer. Math. Soc., Providence, R.I., 1974, pp. 167-192. MR 340486
  • 4. B. Kostant, On convexity, the Weyl group, and the Iwasawa decomposition, Ann. Sci. École Norm. Sup. (1974). MR 364552
  • 5. I. G. Macdonald, Spherical functions on a group of p-adic type, Publ. Ramanujan Inst., no. 2, Ramanujan Institute, University of Madras, Madras 5, India, 1971. MR 435301

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20G25

Retrieve articles in all journals with MSC (1970): 20G25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13883-3

American Mathematical Society